cfaed Publications

Stability of positive linear switched systems on ordered Banach spaces

Reference

Thai Son Doan, Anke Kalauch, Markus Klose, Stefan Siegmund, "Stability of positive linear switched systems on ordered Banach spaces" , In Systems & Control Letters, Elsevier, vol. 75, pp. 14–19, 2015.

Bibtex

@article{doan2015stability,
title={Stability of positive linear switched systems on ordered Banach spaces},
author={Doan, Thai Son and Kalauch, Anke and Klose, Markus and Siegmund, Stefan},
journal={Systems \& Control Letters},
volume={75},
pages={14--19},
year={2015},
publisher={Elsevier}
}

Downloads

No Downloads available for this publication

Related Paths

Biological Systems Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=403


Go back to publications list